Applied Mathematics

Applied Mathematics

ISSN Print: 2152-7385
ISSN Online: 2152-7393
www.scirp.org/journal/am
E-mail: am@scirp.org
"Some Fixed Point Results of Ciric-Type Contraction Mappings on Ordered G-Partial Metric Spaces"
written by Johnson O. Olaleru, Kanayo Stella Eke, Hallowed O. Olaoluwa,
published by Applied Mathematics, Vol.5 No.6, 2014
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top